# SDR 04FDEA00822

- Difficulty date: April 3, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-200
- Aircraft serial: 22933
- Aircraft time: 22,036 hours, 14,451 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Broken
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

OUTBOARD FLAPS STAYED AT 2 DEG WHEN FLAP HANDLE PUT TO 5 DEG.  RAN QRH.  LANDED UNEVENTFULLY.  DECLARED AN  EMERGENCY.  IN WORK.  RAN FLAPS TO 25 DEG.  UPON VISUAL INSPECTION FOUND RIGHT OUTBD FOREFLAP BROKEN OFF OF FLAP TRACKS.  EVALUATING DAMAGE AND PARTS AT THIS TIME.  REMOVED AND REPLACED RIGHT O/B MIDFLAP AND I/B MIDFLAP TRACK, REMOVED AND REPLACED FOREFLAP.
